# SDR UIEA2018040900646

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,192 hours, 24,040 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Slow
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE ANTI-ICE VALVE SLOW TO CYCLE.  PERFORMED OPS CHECKED THE RT ENGINE ANTI-ICE VALVE,  OPS CHECKED GOOD IAW AMM 30-21-03.
